It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Tracy,

Being fearful is totally natural...but this fear keeps us trapped in our addictions and really doesn't help at all. The only way through this phase (and it is a phase...you WILL get past this) is to face the uncertainty and fear and walk the same road all recovering addicts walk. However much time it takes...that time is going to pass anyway...in a few days will you be on the road to recovery, sharing your war stories here...or be stuck in your addiction...waiting for...what? I was right there...RIGHT there where you are now (didn't actually see myself hurling pea soup...but you get the point). I had to just decide I was doing this and whatever came, I would deal with it. 1 day or 1 second at a time...whatever it took. Once I had that determination, I quit.

You're right...the emotional aspect will likely be the hardest...certainly lasts longer than the physical w/d and none of it is fun. I am not a naturally depressed individual and that was part of my road as well...I got extremely emotional and everything hurt my feelings...everything felt personal...everything was a confrontation...but that has all stopped now...although I do still cry over the sappiest crap on TV. At any rate, you are a complex person with all sorts of things going on in your brain so I can't tell you exactly what's going to happen. I can tell you this though, you were not meant to spend your life addicted to narcotics...so I say reclaim your life...whatever it takes. Once the opiates are out of the picture, the other issues might be a little more in focus.

OK so much for the pep talk...logistics. I was taking less than you but did it for much longer. I tapered for about 5-6 weeks and then quit (4/1 was when I stopped for good) did it help? I suffered...no doubt, but my suffering was spread out and I could keep working. Some people just cannot taper...that's a call only you can make. If you decide to do that, I would stabilize for a few days on the lowest dose you currently take, then drop about 10-20% per decrease and stay there for 4 days or so...let your body get used to it. It will be surprisingly easy for the first few. If this is the route you take, I can provide more details as can many others. There are several 'recipes' out there, but just remember these treat the symptoms (and for that they are useful)...but they are not magic wands...

I'll help you as much as I can...just have total, absolute faith that you'll get though it and that it is time to end this addiction. You'll not regret it.

dp





All times are GMT -7. The time now is 09:12 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!